Welcome to our new site!

Close Line
School Name
Another School Name
A Longer Alert Example Lorem ipsum dolor sit amet, consectetur adipiscing elit, sed do eiusmod tempor incididunt ut labore et dolore magna aliqua. Cras fermentum odio eu feugiat. Sit amet consectetur adipiscing elit pellentesque.
A School or Business Name

In Touch

In Touch 12/05/22

The folks from the James Valley Model Railroad Association joins us to talk about “Christmas at the Depot”…

In Touch 12/02/22

Matt Rohrbach head coach of the Aberdeen Christian boys basketball team joins us to talk about their upcoming season…

Counterfeit fentanyl-laced Oxycodone pills found in Pierre

(Dakota Radio Group News – Pierre, SD) A medical situation earlier this week (Oct. 10, 2022) turned into the discovery of counterfeit fentanyl-laced Oxycodone pills in Pierre.

Pierre Police Captain Bryan Walz says officers on the scene of the medical incident quickly identified the subject was exhibiting signs of a potential drug overdose. The officers immediately administered two, 4mg doses of Naloxone, a drug used to counter the effects of an opioid overdose.

During their investigation, officers discovered counterfeit blue M30 Oxycodone pills, often referred to as “Blues,” in the subject’s possession. Walz says these fake pills contain Fentanyl and a filler of methamphetamine, acetaminophen or Tramadol. He says all are potentially lethal if they come into contact with a person’s skin or are ingested.

Pierre Police officers began carrying Naloxone in April 2017. Since then, Walz says Naloxone has been administered by a responding officer approximately 20 times with no known overdose deaths during this time frame. Signs of an overdose include small, constricted pupils, falling asleep or losing consciousness, slow, shallow breathing and discolored skin– especially the lips and nails.

Walz says they don’t know how many of these counterfeit pills may be circulating in the Pierre area. He urges extreme caution if you encounter suspicious, loose medications because fentanyl exposure can cause a severe onset of potentially fatal symptoms. The lethal pills are most often manufactured outside of the United States and smuggled across the border.

People can find more information on counterfeit pills on the US Drug Enforcement Administration website.

Share:

More

In Touch 12/05/22

The folks from the James Valley Model Railroad Association joins us to talk about “Christmas at the Depot”…